# SDR SWAA2024061386973

- Difficulty date: May 17, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e Rbl 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS727E RBL13 WL156.<[01] REMOVED AND REPLACED ACB TRACK ASSY BS727+4 TO BS887 RBL13 WL156 IAW SRM 51-40-02 & DWG 146A7501;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
